MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER
Model Number S606
Medical Device Problem Code Telemetry Discrepancy (1629)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker exhibited interrogation difficulties.Technical services (ts) was consulted and noted that the device has been implanted for over 10 years, and the battery status was unknown.Ts determined that the device battery was likely too depleted to establish communication.However, the field representative indicated that this was unlikely, as the device was projected to have approximately two years of service life remaining.No adverse patient effects were reported.This pacemaker remains in service.
 
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
ALTRUA? 60
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22036628
Report Number2124215-2025-31733
Device Sequence Number8112203
Product Code LWP
UDI-Device Identifier00802526484490
UDI-Public(01)00802526484490(17)141127
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/27/2014
Device Model NumberS606
Device Catalogue NumberS606
Device Lot Number201161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/16/2025
Date Device Manufactured12/04/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale